Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 2740678, 15 pages
https://doi.org/10.1155/2018/2740678
Research Article

Generalized Euler-Lagrange Equations for Fuzzy Fractional Variational Problems under gH-Atangana-Baleanu Differentiability

Department of Mathematics, School of Science, Xi’an University of Posts and Telecommunications, Xi’an, China

Correspondence should be addressed to Jianke Zhang; moc.361@hzeknaij

Received 14 September 2017; Accepted 1 January 2018; Published 19 March 2018

Academic Editor: Talat Nazir

Copyright © 2018 Jianke Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. F. Riewe, “Nonconservative Lagrangian and Hamiltonian mechanics,” Physical Review E: Statistical, Nonlinear, and Soft Matter Physics, vol. 53, no. 2, pp. 1890–1899, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  2. O. P. Agrawal, “Formulation of Euler-Lagrange equations for fractional variational problems,” Journal of Mathematical Analysis and Applications, vol. 272, no. 1, pp. 368–379, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. O. P. Agrawal, “Fractional variational calculus and the transversality conditions,” Journal of Physics A: Mathematical and General, vol. 39, no. 33, pp. 10375–10384, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. O. P. Agrawal, “Fractional variational calculus in terms of Riesz fractional derivatives,” Journal of Physics A: Mathematical and General, vol. 40, no. 24, pp. 6287–6303, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. R. Almeida, “Fractional variational problems with the RieszCaputo derivative,” Applied Mathematics Letters, vol. 25, no. 2, pp. 142–148, 2012. View at Publisher · View at Google Scholar · View at Scopus
  6. R. Almeida, “Variational problems involving a Caputo-type fractional derivative,” Journal of Optimization Theory and Applications, vol. 174, no. 1, pp. 276–294, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  7. R. Almeida, “Fractional variational problems depending on indefinite integrals and with delay,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 39, no. 4, pp. 1515–1528, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. Y. Xu and O. P. Agrawal, “New fractional operators and application to fractional variational problem,” Computers & Mathematics with Applications, 2016. View at Publisher · View at Google Scholar · View at Scopus
  9. J. Zhang, X. Ma, and L. Li, “Optimality conditions for fractional variational problems with Caputo-Fabrizio fractional derivatives,” Advances in Difference Equations, Paper No. 357, 14 pages, 2017. View at Google Scholar · View at MathSciNet
  10. M. Caputo and M. Fabrizio, “A new definition of fractional derivative without singular kernel,” Progress in Fractional Differentiation and Applications, vol. 1, no. 2, pp. 73–85, 2015. View at Google Scholar
  11. J. Lozada and J. J. Nieto, “Properties of a new fractional derivative without singular kernel,” Progress in Fractional Differentiation and Applications, vol. 1, no. 2, pp. 87–92, 2015. View at Google Scholar
  12. D. Baleanu, A. Mousalou, and S. Rezapour, “A new method for investigating approximate solutions of some fractional integro-differential equations involving the Caputo-Fabrizio derivative,” Advances in Difference Equations, vol. 2017, no. 1, article no. 51, 2017. View at Publisher · View at Google Scholar · View at Scopus
  13. N. A. Sheikh, F. Ali, M. Saqib et al., “Comparison and analysis of the Atangana–Baleanu and Caputo–Fabrizio fractional derivatives for generalized Casson fluid model with heat generation and chemical reaction,” Results in Physics, vol. 7, pp. 789–800, 2017. View at Publisher · View at Google Scholar · View at Scopus
  14. N. A. Sheikh, F. Ali, M. Saqib, I. Khan, and S. A. A. Jan, “A comparative study of Atangana-Baleanu and Caputo-Fabrizio fractional derivatives to the convective flow of a generalized Casson fluid,” The European Physical Journal Plus, vol. 132, no. 1, article no. 54, 2017. View at Publisher · View at Google Scholar · View at Scopus
  15. A. Atangana and I. Koca, “Chaos in a simple nonlinear system with Atangana-Baleanu derivatives with fractional order,” Chaos, Solitons & Fractals, vol. 89, pp. 447–454, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  16. I. Koca and A. Atangana, “Solutions of Cattaneo-Hristov model of elastic heat diffusion with Caputo-Fabrizio and Atangana-Baleanu fractional derivatives,” THERMAL SCIENCE, vol. 2016, 2016. View at Publisher · View at Google Scholar · View at Scopus
  17. X. J. Yang, F. Gao, and J. A. Machado, A New Fractional Derivative Involving The Normalized Sinc Function without Singular Kernel, 2017.
  18. A. Atangana and D. Baleanu, “New fractional derivatives with nonlocal and non-singular kernel: theory and application to heat transfer model,” THERMAL SCIENCE, vol. 20, no. 2, pp. 763–769, 2016. View at Publisher · View at Google Scholar · View at Scopus
  19. O. J. Algahtani, “Comparing the Atangana-Baleanu and Caputo-Fabrizio derivative with fractional order: ALLen CAHn model,” Chaos, Solitons & Fractals, vol. 89, pp. 552–559, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  20. T. Abdeljawad and D. Baleanu, “Integration by parts and its applications of a new nonlocal fractional derivative with Mittag-Leffler nonsingular kernel,” The Journal of Nonlinear Science and Applications, vol. 10, no. 03, pp. 1098–1107, 2017. View at Publisher · View at Google Scholar
  21. B. Farhadinia, “Necessary optimality conditions for fuzzy variational problems,” Information Sciences, vol. 181, no. 7, pp. 1348–1357, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. O. S. Fard and M. Salehi, “A survey on fuzzy fractional variational problems,” Journal of Computational and Applied Mathematics, vol. 271, pp. 71–82, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  23. J. Soolaki, O. S. Fard, and A. H. Borzabadi, “Generalized Euler-Lagrange equations for fuzzy fractional variational calculus,” Mathematical Communications, vol. 21, no. 2, pp. 199–218, 2016. View at Google Scholar · View at MathSciNet
  24. B. Bede and L. Stefanini, “Generalized differentiability of fuzzy-valued functions,” Fuzzy Sets and Systems, vol. 230, pp. 119–141, 2013. View at Publisher · View at Google Scholar · View at Scopus
  25. Y. Chalco-Cano, W. A. Lodwick, R. Osuna-Gomez, and A. Rufian-Lizana, “The Karush-KUHn-Tucker optimality conditions for fuzzy optimization problems,” Fuzzy Optimization and Decision Making. A Journal of Modeling and Computation Under Uncertainty, vol. 15, no. 1, pp. 57–73, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  26. B. van Brunt, The calculus of variations, Universitext, Springer-Verlag, New York, 2004. View at MathSciNet
  27. T. Allahviranloo, A. Armand, and Z. Gouyandeh, “Fuzzy fractional differential equations under generalized fuzzy Caputo derivative,” Journal of Intelligent & Fuzzy Systems: Applications in Engineering and Technology, vol. 26, no. 3, pp. 1481–1490, 2014. View at Google Scholar · View at MathSciNet